Loading [MathJax]/jax/output/SVG/config.js
Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoriya Veroyatnostei i ee Primeneniya, 1991, Volume 36, Issue 4, Pages 675–681 (Mi tvp1775)  

This article is cited in 4 scientific papers (total in 4 papers)

On the distribution of the maximum of a random number of random variables

S. Yu. Novak
Full-text PDF (424 kB) Citations (4)
Received: 26.05.1989
English version:
Theory of Probability and its Applications, 1991, Volume 36, Issue 4, Pages 714–721
DOI: https://doi.org/10.1137/1136087
Bibliographic databases:
Language: Russian
Citation: S. Yu. Novak, “On the distribution of the maximum of a random number of random variables”, Teor. Veroyatnost. i Primenen., 36:4 (1991), 675–681; Theory Probab. Appl., 36:4 (1991), 714–721
Citation in format AMSBIB
\Bibitem{Nov91}
\by S.~Yu.~Novak
\paper On the distribution of the maximum of a~random number of random variables
\jour Teor. Veroyatnost. i Primenen.
\yr 1991
\vol 36
\issue 4
\pages 675--681
\mathnet{http://mi.mathnet.ru/tvp1775}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1147169}
\zmath{https://zbmath.org/?q=an:0776.60028|0748.60029}
\transl
\jour Theory Probab. Appl.
\yr 1991
\vol 36
\issue 4
\pages 714--721
\crossref{https://doi.org/10.1137/1136087}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1991KG46300005}
Linking options:
  • https://www.mathnet.ru/eng/tvp1775
  • https://www.mathnet.ru/eng/tvp/v36/i4/p675
  • This publication is cited in the following 4 articles:
    1. A. V. Lebedev, “Ekstremalnye indeksy v skheme serii i ikh prilozheniya”, Inform. i ee primen., 9:3 (2015), 39–54  mathnet  crossref  elib
    2. C&H/CRC Monographs on Statistics & Applied Probability, 20114852, Extreme Value Methods with Applications to Finance, 2011, 351  crossref
    3. Wiley Series in Probability and Statistics, Runs and Scans with Applications, 2001, 389  crossref
    4. S.Yu. Novak, “Asymptotic expansions for the maximum of random number of random variables”, Stochastic Processes and their Applications, 51:2 (1994), 297  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теория вероятностей и ее применения Theory of Probability and its Applications
    Statistics & downloads:
    Abstract page:339
    Full-text PDF :203
     
      Contact us:
    math-net2025_03@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025